# SDR DALA2016033002420

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Not Reported
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DOME LOWER CHARD SPLICE FOUND BETWEEN LONGERON 26, 27 RT/LT IN DISCREPANCY TO INSPECTION CARD 5310-01414-1701 AT AFT CARGO COMPARTMENT.  AREA WAS REPAIRED IAW ER/A 593209-14, REV ORIGINAL AND ETI 88-16-114, REV 1.
